MathSciNet Relay Station
MathSciNet bibliographic data
MR791977 65D20 (33A70)
Amos, D. E. Uniform asymptotic expansions for exponential integrals $E_n(x)$ and Bickley functions ${\rm Ki}_n(x)$. ACM Trans. Math. Software 9 (1983), no. 4, 467–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement